MAUDE Adverse Event Report: ABBOTT MEDICAL INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR; DBS IPG

ABBOTT MEDICAL INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR; DBS IPG
Model Number 6662
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that the patient's ipg had reached end of life.It is unknown if this occurred prematurely.In turn, surgical intervention was undertaken wherein the ipg was explanted and replaced, resolving the issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR
Common Device Name
DBS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24456181
Report Number1627487-2026-00951
Device Sequence Number10148171
Product Code MHY
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2023
Device Model Number6662
Device Catalogue Number6662
Device Lot Number8034154
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE CAP (2); DBS BURR HOLE CAP (2).; DBS EXTENSION (2); DBS EXTENSION (2).; DBS LEAD (2); DBS LEAD (2).
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexFemale